# SDR CALA2014040890778

- Difficulty date: April 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 40,416 hours, 17,557 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT PIT BILGE AREA ON LT SKIN STRINGERS & FASTENERS BETWEEN FRAMES 53 - 55 & STRINGER 41 - 44L.  REMOVED FACTORY SPLICE AT FRAME 53.  REMOVED STRINGER 41L FROM FRAME 53 TO FRAME 59.  INSTALLED NEW STRINGER 41L FROM FRAME 53 TO FRAME 59 & FACTORY SPLICE AT FRAME 53.
